# SDR YENA2022082900825

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 02781
- Aircraft time: 63,035 hours, 21,984 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: None
- Part number: 14330004B1
- Part serial: 1459
- Condition: Failed
- Location: 50mg1
- Part time: 8,717 hours, 3,221 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#1457, JFK-AUA. (AIRCRAFT PERFORMED AN AIR TURN BACK AND DECLARED AN EMERGENCY INTO JFK) DURING THE CLIMB A BLACK FLUID BEGAN LEAKING OUT OF FWD GALLEY FLOOR. FLUID HAS A STRONG SMELL OF HUMAN WASTE; FOUND LAV A TOILET ASSY LEAKING. REMOVED AND REPLACED LAV A TOILET ASSY IAW AMM 38-31-41. OPS AND LEAK CHECK GOOD.'
